Estimate for the Best Approximation of Summable Functions of Several Variables with a Certain Symmetry of Fourier Coefficients

Authors

  • T. O. Kononovych

Abstract

An upper bound for the best approximation of summable functions of several variables by trigonometric polynomials in the metric of L is determined in terms of Fourier coefficients. We consider functions representable by trigonometric series with certain symmetry of coefficients satisfying a multiple analog of the Sidon–Telyakovskii conditions.

Published

25.08.2003

Issue

Section

Short communications

How to Cite

Kononovych, T. O. “Estimate for the Best Approximation of Summable Functions of Several Variables With a Certain Symmetry of Fourier Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 8, Aug. 2003, pp. 1138-42, https://umj.imath.kiev.ua/index.php/umj/article/view/3987.